# SDR FDEA201604301435

- Difficulty date: April 30, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 89,699 hours, 34,408 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Track
- Condition: Dirty
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENTRY DOOR DOES NOT LOCK & ARM PROPERLY.  CLEANED & LUBED L1 DOOR GIRT BAR TRACK.  OPERATIONS CHECKED NORMAL.
